# SDR R61A2022021500148

- Difficulty date: January 26, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 38,948 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 17003238005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERNAL FUSELAGE FLIGHT DECK CORROSION FOUND ON 1ST OFFICERS FLOOR DOUBLER UNDERNEATH IB AND OB SEAT TRACK AS WELL AS UNDER YOKE SKIRT. MX REPAIRED PN 170-03238-005 IAW EMB ETD2022-170-003717. AC REMAINS IN YQG FOR COMPLETION.
